Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Inactive ingredients/enteric-coating:do yourself

Posted by Lamdage on June 16, 2011, at 14:46:38

In reply to Re: effexor washout is thought to be 7 days! Lamdage, posted by larryhoover on June 16, 2011, at 12:07:24

I promise i will be. ;)

I just did some shopping: Kaolin, Gelatin, potassium carbonate, methocel and schellac-alkohol solution.
Acacia catechu will be bought, too.

And i will buy a coffee grinder to make a "inactive ingredient powder". + a pill crusher. I will probably prepare only prepare the mix of this powder and of crushed nardil for a few pills at a time to avoid excess dosage fluctuations.

Enteric coating for do it yourselvers is actually pretty easy. Dip it in there.. (schellac/alcohol) let it dry. Turn 180 degrees dip it in. dip in for like 5 times.

Yeah not really sure about the wellbutrin yet. Im at 225mg now. When the nardil arrives i will go ahead and take 22.5 mg phenelzine. Thats half the effective dosage for me. It will take a while until mao is inhibited to any significant degree so i think its fine.
Anyone know the washout period of wellbutrin? Please dont tell me Maoi washout is 2 weeks because im not washing out nardil im washing out wellbutrin.

Thanks Ld


Refractory atypical double depression, Severe
Social Anxiety disorder, medium
Post Traumatic Stress Disorder, severe
Attention Deficit Syndrome, dreamy kind, mild
Wellbutrin225


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lamdage thread:986279
URL: http://www.dr-bob.org/babble/20110610/msgs/988339.html